# SDR QXEA9902123

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,099 hours
- Stage of operation: TX
- Nature of condition: B, H, P
- Precautionary procedure: E, F

## Discrepancy

PDX- AFTER STARTING ENGS FOR TAXI TO MX HANGAR, ELECTRICAL POWER WAS LOST IN THE COCKPIT ON COPILOTS SIDE, AND IN THE CABIN.  EXTERNAL PWR WAS RECONNECTED.  AT THAT TIME SMOKE WAS NOTICED COMING FROM NR 2 ENG.  ENG SHUT DOWN PROCEDURE ACCOMP ON BOTH ENG'S, THE T HANDLE WAS PULLED AND FIRE EXTINGUISHER (FWD BOTTLE) FIRED.  MX FIRED GROUND EXTINGUISHER INTO THE INTAKE/EXHAUST PORTS OF NR 2 ENG.  THERE WERE NO FIRE WARNING IND'S IN COCKPIT OR ANY UNUSUAL CAUTION LIGHTS.  MX INSPECTED THE ENG AND NOTED NO EXTERNAL OR ENG DAMAGE NOTED.  MX REPLACED THE NR 2 STARTER/GEN, GARLOCK SEAL, D.C.GCU, AND THE FIRE BOTTLE.  THE ENG WAS ALSO CLEANED TO REMOVE RESIDUAL FROM THE EXTINGUISHER(S).  ALL OP'S CHECKS GOOD.  A/C RETUR
